Alert archive / Georgia / River Flood Warnings in 2010

River Flood Warning 89, NWS Atlanta, GA

March 10, 2010Gwinnett County, Georgia

NWS Atlanta, GA issued this river flood warning at Mar 10, 2010, 2:13 PM EST for Gwinnett County, Georgia. It took effect at Mar 10, 2010, 11:17 PM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Mar 10, 2010, 2:13 PM EST (19:13 UTC)
In effect from
Mar 10, 2010, 11:17 PM EST
Expired
Mar 10, 2010, 11:06 PM EST
In force
Issued by
NWS Atlanta, GA
Flood severity
Minor

County Gwinnett County, GA

The radar

The Atlanta radar (KFFC), 83 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Suwanee Creek at Suwanee (SWEG1). The gauge peaked at 7.70 ft at Mar 11, 2010, 4:00 AM EST.

actionminormoderate51003/1003/1103/12
Action stage
7 ft
Minor stage
8 ft
Moderate stage
11 ft
Major stage
14 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02334885, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

155 
WGUS42 KFFC 101913
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
213 PM EST WED MAR 10 2010

...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN GEORGIA...

  SUWANEE CREEK NEAR SUWANEE AFFECTING GWINNETT COUNTY

.RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND
RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST
FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT
LIFE AND PROPERTY.

THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED 
STATES GEOLOGICAL SURVEY.

&&

GAC135-110913-
/O.NEW.KFFC.FL.W.0089.100311T0417Z-100311T1648Z/
/SWEG1.1.ER.100311T0417Z.100311T0600Z.100311T1048Z.NO/
213 PM EST WED MAR 10 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* FLOOD WARNING FOR 
  THE SUWANEE CREEK NEAR SUWANEE.
* FROM THIS EVENING UNTIL THURSDAY MORNING.
* AT 1 PM WEDNESDAY THE STAGE WAS 3.6 FEET...AND RISING. 
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE 
  TO NEAR 8.4 FEET BY AFTER MIDNIGHT. THE RIVER WILL FALL BELOW 
  FLOOD STAGE BY EARLY THURSDAY.
* AT 8 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. 
  SUWANEE CREEK PARK BEGINS TO FLOOD.

$$
4 follow-up statements
250 
WGUS82 KFFC 102104
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
404 PM EST WED MAR 10 2010

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  BIG CEDAR CREEK NEAR CEDARTOWN AFFECTING POLK COUNTY 
 
  BIG CREEK NEAR ALPHARETTA AFFECTING FORSYTH AND FULTON COUNTIES 

  SUWANEE CREEK NEAR SUWANEE AFFECTING GWINNETT COUNTY 

  OCONEE RIVER NEAR PENFIELD AFFECTING CLARKE...GREENE AND OCONEE 
  COUNTIES 


GAC233-111055-
/O.EXT.KFFC.FL.W.0086.000000T0000Z-100311T1055Z/
/CTWG1.1.ER.100311T0028Z.100311T0200Z.100311T0455Z.NO/
404 PM EST WED MAR 10 2010

...FLOOD WARNING EXTENDED UNTIL LATE TONIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE BIG CEDAR CREEK NEAR CEDARTOWN.
* FROM THIS EVENING UNTIL LATE TONIGHT.
* AT 3 PM WEDNESDAY THE STAGE WAS 12.6 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 15 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY THIS EVENING AND CONTINUE TO 
  RISE TO NEAR 15.8 FEET TONIGHT. THE RIVER WILL FALL BELOW FLOOD 
  STAGE LATE TONIGHT.
* AT 16 FEET...MODERATE FLOODING BEGINS. CANAL STREET BRIDGE 
  FLOODS. FLOODING OF SOME HOMES...INCLUDING A MOBILE HOME PARK 
  BEGINS ON WEST SIDE OF GEORGIA AVENUE.


$$

GAC117-121-111103-
/O.CON.KFFC.FL.W.0085.000000T0000Z-100313T1200Z/
/APHG1.1.ER.100310T1834Z.100312T0600Z.100313T0600Z.NO/
404 PM EST WED MAR 10 2010

THE FLOOD WARNING CONTINUES FOR
  THE BIG CREEK NEAR ALPHARETTA.
* UNTIL SATURDAY MORNING. 
* AT 3 PM WEDNESDAY THE STAGE WAS 7.5 FEET...AND RISING.
* MINOR FLOODING WILL CONTINUE. 
* FLOOD STAGE IS 7 FEET. 
* THE RIVER WILL CONTINUE RISING TO NEAR 9.6 FEET BY EARLY FRIDAY 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY 
  MORNING.
* AT 10 FEET...MODERATE FLOODING BEGINS. FLOODING OF YARDS BEGIN 
  ALONG THE CREEK BETWEEN CUMMING IN FORSYTH COUNTY THROUGH 
  ALPHARETTA AND ROSWELL IN NORTH FULTON COUNTY. THE WATER REACHES 
  THE BOTTOM OF THE BRIDGE ON KIMBALL BRIDGE ROAD. FURTHER DOWNSTREAM
  IN ROSWELL...WHERE THE CREEK MERGES WITH THE CHATTAHOOCHEE RIVER...
  MINOR FLOODING CONTINUES TO EXPAND INTO THE PARKS WEST AND EAST OF 
  GEORGIA HIGHWAY 9 AND ALONG AZALEA DRIVE AND RIVERSIDE ROAD. 


$$

GAC135-111103-
/O.CON.KFFC.FL.W.0089.100311T0417Z-100311T1648Z/
/SWEG1.1.ER.100311T0417Z.100311T0600Z.100311T1048Z.NO/
404 PM EST WED MAR 10 2010

THE FLOOD WARNING CONTINUES FOR
  THE SUWANEE CREEK NEAR SUWANEE.
* FROM TONIGHT UNTIL THURSDAY MORNING.
* AT 3 PM WEDNESDAY THE STAGE WAS 4.8 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 8 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT AND CONTINUE TO RISE 
  TO NEAR 8.4 FEET BY AFTER MIDNIGHT. THE RIVER WILL FALL 
  BELOW FLOOD STAGE BY EARLY THURSDAY.
* AT 8 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING BEGINS. 
  SUWANEE CREEK PARK BEGINS TO FLOOD.


$$

GAC059-133-219-111103-
/O.CON.KFFC.FL.W.0088.100312T0448Z-100313T1734Z/
/PNFG1.1.ER.100312T0448Z.100313T0000Z.100313T1134Z.NO/
404 PM EST WED MAR 10 2010

THE FLOOD WARNING CONTINUES FOR
  THE OCONEE RIVER NEAR PENFIELD.
* FROM LATE THURSDAY EVENING UNTIL SATURDAY AFTERNOON.
* AT 3 PM WEDNESDAY THE STAGE WAS 6.9 FEET...AND RISING.
* MINOR FLOODING IS FORECAST. 
* FLOOD STAGE IS 11 FEET. 
* FORECAST TO RISE ABOVE FLOOD STAGE BY LATE THURSDAY EVENING AND 
  CONTINUE TO RISE TO NEAR 12.8 FEET BY FRIDAY EVENING. THE RIVER 
  WILL FALL BELOW FLOOD STAGE BY SATURDAY MORNING.
* AT 13 FEET...MINOR FLOODING EXPANDS INTO THE AGRICULTURAL LANDS 
  AND PASTURES...MAINLY ON THE RIGHT BANK OF THE RIVER.


$$
440 
WGUS82 KFFC 110308
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 PM EST WED MAR 10 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...

  SUWANEE CREEK NEAR SUWANEE AFFECTING GWINNETT COUNTY

GAC135-110338-
/O.CAN.KFFC.FL.W.0089.000000T0000Z-100311T1648Z/
/SWEG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1008 PM EST WED MAR 10 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE SUWANEE CREEK NEAR SUWANEE
* UNTIL FURTHER NOTICE.
* AT 10 PM EST WEDNESDAY THE STAGE WAS 6.2 FEET...AND RISING/
* FLOOD STAGE IS 8.0 FEET.
* FORECAST TO RISE TO NEAR 7.1 FEET THURSDAY MORNING...THEN BEGIN
  FALLING. THE CREEK IS EXPECTED TO REMAIN BELOW FLOOD STAGE UNTIL
  FURTHER NOTICE.

$$
623 
WGUS82 KFFC 110315 CCA
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED...CORRECTED
FLOOD STATEMENT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1008 PM EST WED MAR 10 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...

  SUWANEE CREEK NEAR SUWANEE AFFECTING GWINNETT COUNTY

GAC135-110338-
/O.COR.KFFC.FL.W.0089.000000T0000Z-100311T1648Z/
/SWEG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1008 PM EST WED MAR 10 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE SUWANEE CREEK NEAR SUWANEE
* UNTIL FURTHER NOTICE.
* AT 10 PM EST WEDNESDAY THE STAGE WAS 6.2 FEET...AND RISING.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST TO RISE TO NEAR 7.1 FEET THURSDAY MORNING...THEN BEGIN
  FALLING. THE CREEK IS EXPECTED TO REMAIN BELOW FLOOD STAGE UNTIL
  FURTHER NOTICE.

$$

19
229 
WGUS82 KFFC 110406
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1106 PM EST WED MAR 10 2010

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN 
GEORGIA...

  SUWANEE CREEK NEAR SUWANEE AFFECTING GWINNETT COUNTY

GAC135-110436-
/O.CAN.KFFC.FL.W.0089.000000T0000Z-100311T1648Z/
/SWEG1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1106 PM EST WED MAR 10 2010

THE FLOOD WARNING IS CANCELLED FOR
  THE SUWANEE CREEK NEAR SUWANEE
* UNTIL THURSDAY MORNING. 
* AT 10 PM EST WEDNESDAY THE STAGE WAS 6.4 FEET...AND RISING.
* FLOOD STAGE IS 8.0 FEET. 
* THE CREEK IS EXPECTED TO RISE TO NEAR 7.1 FEET THURSDAY MORNING...
  THEN BEGIN FALLING. THE CREEK IS EXPECTED TO REMAIN BELOW FLOOD
  STAGE UNTIL FURTHER NOTICE.
* THIS CREST COMPARES TO A PREVIOUS CREST OF 7.6 FEET ON JUN 16 2003.

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 10, 5:17 AM EST, 8 hours 56 minutes earlier.

Area forecast discussion, Mar 10, 5:17 AM EST, 8 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
517 AM EST WED MAR 10 2010

.SHORT TERM /TODAY THROUGH THURSDAY/...
MODELS GENERALLY CONSISTENT WITH INCREASING RAIN ACROSS THE AREA
THROUGH TONIGHT AS SOUTHERLY FLOW INCREASES WITH SOME MUCAPE GIVING
POTENTIAL FOR THUNDERSTORMS. A WARM FRONT LOOKS TO MOVE NORTH ACROSS
THE AREA THURSDAY GIVING GREATER POTENTIAL FOR THUNDERSTORMS WITH
SMALL CHANCES FOR SEVERE STORMS TO THE WEST AND SOUTH. THE NAM IS
WANTING TO HOLD THE WARM FRONT NEAR CENTRAL GA. SHORT WAVES IN THE
SW FLOW ALOFT WILL AID PRECIP POTENTIAL AS WELL. RAIN CHANCES
DIMINISHING THURSDAY AFTERNOON AND THURSDAY NIGHT.

TEMPERATURES A REAL CRAP SHOOT TODAY. RAIN INCREASING OVER AREA WITH
A RATHER WARM AIRMASS IN PLACE. GUIDANCE HAS HIGH TEMPERATURES TODAY
NEAR CURRENT TEMPERATURES FOR MANY LOCATIONS IN N GA. HAVE UPPED THE
TEMPERATURES SOME OVER THE N BUT IF IT RAINS LONG ENOUGH AND SOON
ENOUGH...THIS THINKING CLOUD BE THROWN OUT THE WINDOW. FAVORED
HIGHER MAV TEMPERATURES OR A BLEND FOR THURSDAY WITH A WARM FRONT
CROSSING THE AREA AND PRECIP TENDING TO DIMINISHING IN THE
AFTERNOON.

OVERALL CONFIDENCE IS MODERATE.

.LONG TERM /FRIDAY THROUGH TUESDAY/...
A COLD FRONT MOVES INTO THE AREA FOR FRIDAY WITH A STRONG JET ALOFT
AND SBCAPE MAXING OUT AROUND 1500. THIS WILL GIVE POTENTIAL FOR
STRONG AND POSSIBLY SEVERE THUNDERSTORMS. LOW PRESSURE ALOFT MOVING
ACROSS KY/TN/FAR N GA FOR SATURDAY WILL GIVE CHANCES FOR SHOWERS
ACROSS N GA. SMALL CHANCES FOR SHOWERS WILL CONTINUE ACROSS FAR N
GA SUNDAY. EUROPEAN MODEL IS STRONGER THAN THE GFS WITH BRINGING AN
UPPER TROUGH TO THE AREA. THE UPPER SYSTEM MOVES TO THE WESTERN
ATLANTIC MONDAY WITH SMALL CHANCES FOR SHOWERS ACROSS FAR N GA FROM
THE CYCLONIC FLOW OVER THE AREA. THE EXITING UPPER SYSTEM LOOKS TO
LEAVE GA DRY FOR TUESDAY.

&&

.HYDROLOGY...
POTENTIAL FOR A LARGE AREA OF 2 INCH RAINFALL OVER THE NEXT 2 DAYS
WITH MUCH OF IT COMING TODAY EXCEPT FOR THE FAR SE PORTION OF
CENTRAL GA THAT WILL LIKELY SEE MOST OF IT THURSDAY. UNLESS THIS
RAIN COMES IN A SHORT PERIOD OF TIME...THE AREA AS A WHOLE SHOULD BE
ABLE TO HANDLE IT WITHOUT MAJOR PROBLEMS. CONDITIONS WILL BE
MONITORED FOR ANY SIGNIFICANT CHANGES TO THIS THINKING.

&&

.AVIATION...
MODELS AGREE IN BRINGING CIGS TO MVFR AND EVENTUALLY IFR THIS
MORNING AS RAIN CONTINUES TO FALL. INSTABILITY DOES NOT INCREASE
UNTIL THIS AFTERNOON AND WILL MAINTAIN THE RISK OF EITHER CB OR
TSRA. THERE IS SOME INSTABILITY OAVER ALABAMA AND NORTHWEST GEORGIA
BUT THIS SHOULD KEEP AWAY FROM THE ATL TAF SITES...ALTHOUGH MAY NEED
TO INCLUDE A CB FOR THE NEXT FEW HOURS. IFR CIGS WILL CONTINUE INTO
TONIGHT AS RAIN CONTINUES TO FALL SATURATING THE ATMOSPHERE. THE
RISK OF THUNDER SHOULD DECREASE AFTER 03Z. ALTHOUGH WINDS ARE BEING
AFFECTED BY THE OUTFLOW OF RAIN...THE PREDOMINANT FLOW SHOULD BE
SOUTH SOUTHEAST...BECOMING MORE SOUTHEAST TO EAST SOUTHEAST THIS
AFTERNOON AND TONIGHT. SPEEDS SHOULD REMAIN LESS THAN 10 KTS THROUGH
THE FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          60  49  65  47  71 / 100 100 100  20  70
ATLANTA         59  51  66  51  69 / 100 100  90  10  70
BLAIRSVILLE     53  47  59  43  64 / 100 100 100  30  70
CARTERSVILLE    59  52  66  46  71 / 100 100  90  10  70
COLUMBUS        61  55  70  50  74 / 100 100  80  10  60
GAINESVILLE     56  49  61  48  67 / 100 100 100  20  70
MACON           62  53  70  50  73 / 100 100 100  10  60
ROME            59  53  67  44  70 / 100 100  90  10  70
PEACHTREE CITY  58  52  67  45  72 / 100 100  80  10  70
VIDALIA         70  56  72  56  74 /  50  90 100  20  50

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

BDL
Hazardous weather outlook, Mar 10, 5:27 AM EST, 8 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
527 AM EST WED MAR 10 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
527 AM EST WED MAR 10 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
SCATTERED THUNDERSTORMS POSSIBLE TODAY AND TONIGHT ACROSS NORTH
AND CENTRAL GEORGIA.

.SYNOPSIS...
A STORM SYSTEM OVER THE MIDWEST WILL REMAIN NEARLY STATIONARY AND
STRENGTHEN THROUGH TONIGHT. THIS WILL BRING RAIN AND SCATTERED
THUNDERSTORMS TO THE REGION THROUGH TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM THE THUNDERSTORMS WILL BE CLOUD TO GROUND
LIGHTNING.

.DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP OVER ALABAMA
AND MISSISSIPPI AND ADVECT INTO NORTH AND CENTRAL GEORGIA THROUGH
TONIGHT. WHILE INSTABILITY WILL BE INCREASING THROUGH
TODAY...CAPES WILL ONLY REACH IN THE 200 TO 400 RANGE AND MAINLY
ACROSS WEST CENTRAL AND NORTHWEST GEORGIA. THIS WILL BE ENOUGH TO
PRODUCE SCATTERED THUNDERSTORMS...HOWEVER SEVERE THUNDERSTORMS ARE
NOT EXPECTED TODAY. THE INSTABILITY WILL DIMINISH TOWARD MIDNIGHT
TONIGHT ALTHOUGH AN ISOLATED THUNDERSTORM REMAINS POSSIBLE AFTER
MIDNIGHT. AGAIN DUE TO THE LACK OF INSTABILITY...SEVERE
THUNDERSTORMS ARE NOT EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY
THERE IS A CHANCE OF THUNDERSTORMS THURSDAY THROUGH FRIDAY NIGHT.
HAZARDOUS WEATHER IS NOT EXPECTED SATURDAY THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Mar 10, 9:26 AM EST, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
926 AM EST WED MAR 10 2010

GAZ030-101515-
926 AM EST WED MAR 10 2010

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND TEMPORARY STREET
FLOODING IN POLK COUNTY UNTIL 1015 AM EST...

AT 917 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
PERIODS OF HEAVY PASSING OVER POLK COUNTY THIS MORNING. RAINFALL
AMOUNTS AROUND TWO INCHES HAVE OCCURRED SINCE THE RAIN BEGAN AROUND
2 AM EST THIS MORNING.

RAPID RUNOFF FROM THIS RAIN WILL CAUSE TEMPORARY FLOODING OF
HIGHWAYS...STREETS AND UNDERPASSES ACROSS POLK COUNTY...INCLUDING
AREAS AROUND ANTIOCH...ESOM HILL...SENEY...FISH CREEK...VAN
WERT...ETNA...ROCKMART...ARAGON...CEDARTOWN AND TAYLORSVILLE.
ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.

16

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 9:50 AM ESTFlood WatchFFCBanks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 24 more19 hr
Mar 10, 10:48 AM ESTRiver Flood WarningFFCForsyth, Fulton53 hr
Mar 10, 11:43 AM ESTRiver Flood WarningFFCPolk10 hr
Mar 10, 12:02 PM ESTRiver Flood WarningFFCCobb3 hr
Mar 10, 1:38 PM ESTRiver Flood WarningFFCClarke, Greene, Oconee56 hr

Nearby

River Flood Warnings in Georgia, 2010Every river flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.